MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse had the arctic sun device alerting 113 (reduced water temperature control).Patient was close to targeted temperature (tt), sn# (b)(6).Targeted temperature (tt) was 33.5f, patient temperature (pt) was 32.8c, water temperature (wt) was 31.9c, flow rate (fr) was 0.7l/m, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 26 percentage, mixing pump command (mpc) was 0, heater command (hc) was 16 percentage.Had nurse disconnect the pads, rotate the connector, and reconnect the pad.Made sure tubing was straight and not kinked anywhere.After disconnecting and reconnecting flow rate (fr) had settled to 1l/m, water temperature (wt) was increased to 37c.Explained to nurse when the flow rate drops below 1 l/min, the heater capacity diminishes.When the flow rate drops below 0.5 l/min, the heater turns off.This was an adequate flow rate for a neonate pad, suggested they monitor flow rate in case it does drop.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, e, f, g, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned.The reported issue was inconclusive.At this time, the root cause of the reported event could not be determined.Targeted temperature (tt) was 33.5f, patient temperature (pt) was 32.8c, water temperature (wt) was 31.9c, flow rate (fr) was 0.7l/m, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 26 percentage, mixing pump command (mpc) was 0, heater command (hc) was 16 percentage.Had nurse disconnect the pads, rotate the connector, and reconnect the pad.Made sure tubing was straight and not kinked anywhere.After disconnecting and reconnecting flow rate (fr) had settled to 1l/m, water temperature (wt) was increased to 37c.Explained to nurse when the flow rate drops below 1 l/min, the heater capacity diminishes.When the flow rate drops below 0.5 l/min, the heater turns off.This was an adequate flow rate for a neonate pad, suggested they monitor flow rate in case it does drop.Per additional information received, received a call back from charge nurse, who confirmed no further issues with this device.The neonate pad was disposed of, and device remained in service without repair.The instructions-for-use were reviewed and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr is not required as the device has undergone previous servicing and therefore the reported issue is not manufacturing related.Correction: b, d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse had the arctic sun device alerting 113 (reduced water temperature control).Patient was close to targeted temperature (tt), sn# (b)(6).Targeted temperature (tt) was 33.5f, patient temperature (pt) was 32.8c, water temperature (wt) was 31.9c, flow rate (fr) was 0.7l/m, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 26 percentage, mixing pump command (mpc) was 0, heater command (hc) was 16 percentage.Had nurse disconnect the pads, rotate the connector, and reconnect the pad.Made sure tubing was straight and not kinked anywhere.After disconnecting and reconnecting flow rate (fr) had settled to 1l/m, water temperature (wt) was increased to 37c.Explained to nurse when the flow rate drops below 1 l/min, the heater capacity diminishes.When the flow rate drops below 0.5 l/min, the heater turns off.This was an adequate flow rate for a neonate pad, suggested they monitor flow rate in case it does drop.Per follow up information received via task on 06may2025, received a call back from charge nurse, who confirmed no further issues with this device.The neonate pad was disposed of, and device remained in service without repair.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21480149
Report Number1018233-2025-01323
Device Sequence Number3995248
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)220627
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer03/21/2025
06/24/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date03/25/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown